# SDR SIMA20120305001

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 19,506 hours, 17,702 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3519 THE CREW REPORTED THEY WERE UNABLE TO OPEN BOARDING DOOR FROM THE INSIDE.  DOOR OPENS OK FROM THE OUTSIDE.  TOP DOOR FLAP DOES NOT GO DOWN ENOUGH WHEN USING THE INSIDE HANDLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REINSTALL MAIN DOOR INTERNAL ACTUATING HANDLE IAW AMM 52-18-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
